so sick from chemos

Hi Ladies, I had gemzar Monday and have been so sick since, I am not sure why but I have been having incontinence to. This was suppose to not be a bad chemo, after being on chemo for seven years, I think my body cant tolerate anymore, If my blood count is good they want to continue with day eight Monday, the way I feel I doubt it will be good. Cant even think about going in again. Running out of options, maybe surgery, two small masses deep in pelvis, Thanks for your support.

God Bless,

Rosalie

7 Replies

oldestnewest
  • Lesley1944

    I to am having gem,could not do day eight as liver count was to high ,feeling worse than ever been before in four and a half years .

    Will continue with day twenty one if blood test OK also incontinent for first five days now bladder is just slow.lost five pounds in weight in five days .had to have Picc line fitted.

    Good news is that ca125 came down to 850 from 1053 in one week .

    Keep drinking as much as you can they say it helps .

    Hopefully you feel better soon 👍

    Lesley

  • Thank-you sorry to hear you get so sick too, glad your numbers went down, good results do help in going back, maybe they can do 21 days in the past I usually go for 4 weeks so I can recoup but 21 days is better then day eight. Prayers for us all

  • Hi Rosalie. What antisickness are you on. Sounds like you should speak with the hospital to get your meds changed. I felt awful on gem until I found the right antisickness xx

  • HI Rosebud, I would feel a bit off on the Gemzar but I had maxalon for anti sick so would get one bad day and sleep around the clock and feel a bit better next day. There has to be anti sick you can try. Drink plenty of water and eat small meals more often than just three big ones. You can do this,

  • Thank-you so much I will ask Dr. about maxalon

  • Sorry you are felling so ill. I had emend when I was on cisplatin as it's a stronger anti sickness drug. It sounds as though you need the meds sorted out.

  • Oh, Rosalie.....I am so sorry to hear this. I don't have the experience with that particular drug, so all I can do is send positive thoughts and prayers your way. JudyV

You may also like...